Truncated Error of Asymptotic Expansion for Erlang Loss Function

Haruo AKIMARU  Haruhisa TAKAHASHI  Tsunako NISHIMURA  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E66   No.7   pp.450-452
Publication Date: 1983/07/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: PAPER
Category: Switching Systems
Keyword: 


Full Text: PDF>>
Buy this Article




Summary: 
This paper presents an expanded numerical table for the coefficients of the asymptotic expansion for Erlang loss function and a formula for estimating the truncation error of the expansion. It is shown that the expansion gives a high accuracy for practical application ranges.